Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

I am facing some problem related to URIC ACID

I am facing some problem related to URIC ACID is more in my Body. Would like to know the reasons why this was more in my body..and what to do to get rid of this problem. due this i am getting frequent pain in my legs. some times in palm and some times in the knee
Asked On : Wed, 13 Jan 2010
Answers:  3 Views:  516
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
this condition is called hyperuricemia it is because the protien in the body should be metabolside so uric acid is the by product of this metabolism. the uric acid is excreted out by kidney normally uric acid is increased in the body . Take a diet with lesser protein intake. it can be caused becouse of less nzyme in your body which under excretes the uric acid. so you go to maintain strict diet principles go to a dietician and get the right diet you have a normal life if you follow the dietary restrictions as of pains. you are given pain killers and a medicine for long term called colchicine which you have to use longterm and keep checking thelevels of uric acid.
Answered: Mon, 18 Jan 2010
General & Family Physician Dr. P. Mahesh's  Response
From your symptoms it appears that you suffer from Gout. High level of uric acid in the blood could also lead to formation of kidney stones, so consult a doctor who should be able to prescribe medicines to reduce your blood uric acid levels. All the best.
Answered: Mon, 16 May 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

Increased uric acid in the body is a condition called as Gout. It can gradually lead to arthritis and is called as gouty arthritis.

Answered: Wed, 13 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions